RESEARCH
<< back
On the Uniqueness of the Fock Quantization of the Dirac Field in the Closed FRW Cosmology

J. Cortez, I. I. Rodrigues, M. Martín-Benito, J. M. Velhinho

Abstract
The Fock quantization of free fields propagating in cosmological backgrounds is in general not unambiguously defined due to the nonstationarity of the space-time. For the case of a scalar field in cosmological scenarios, it is known that the criterion of unitary implementation of the dynamics serves to remove the ambiguity in the choice of Fock representation (up to unitary equivalence). Here, applying the same type of arguments and methods previously used for the scalar field case, we discuss the issue of the uniqueness of the Fock quantization of the Dirac field in the closed FRW space-time proposed by D'Eath and Halliwell.

Keywords
ADIABATIC VACUUM STATES; CURVED SPACETIME; QUANTUM-FIELDS; LOCAL QUASIEQUIVALENCE; CONSTRUCTION

Advances in Mathematical Physics
Volume 2018, Number 2450, Page 7
2018 March

>> ADS>> DOI

Instituto de Astrofísica e Ciências do Espaço Universidade do Porto Faculdade de Ciências da Universidade de Lisboa
Fundação para a Ciência e a Tecnologia COMPETE 2020 PORTUGAL 2020 União Europeia